Open Access
2013 Chow quotients of toric varieties as moduli of stable log maps
Qile Chen, Matthew Satriano
Algebra Number Theory 7(9): 2313-2329 (2013). DOI: 10.2140/ant.2013.7.2313


Let X be a projective normal toric variety and T0 a rank-1 subtorus of the defining torus T of X. We show that the normalization of the Chow quotient X ∕∕T0, in the sense of Kapranov, Sturmfels, and Zelevinsky, coarsely represents the moduli space of stable log maps to X with discrete data given by T0X. We also obtain similar results when T0T is a homomorphism that is not necessarily an embedding.


Download Citation

Qile Chen. Matthew Satriano. "Chow quotients of toric varieties as moduli of stable log maps." Algebra Number Theory 7 (9) 2313 - 2329, 2013.


Received: 22 October 2012; Revised: 4 February 2013; Accepted: 12 March 2013; Published: 2013
First available in Project Euclid: 20 December 2017

zbMATH: 1301.14012
MathSciNet: MR3152015
Digital Object Identifier: 10.2140/ant.2013.7.2313

Primary: 14H10
Secondary: 14N35

Keywords: chow quotient , Kontsevich , stable log map , toric

Rights: Copyright © 2013 Mathematical Sciences Publishers

Vol.7 • No. 9 • 2013
Back to Top